PLEASE help with SEVERE burning pain.....

Discussion in 'Fibromyalgia Main Forum' started by golubs, Jun 12, 2003.

  1. golubs

    golubs New Member

    Been suffering with severe burning pain (looks like a sunburn) mostly on the torso running up into the neck, ears and even into the scalp. The doctors are simply shrugging their shoulders as to what to do. Can't live like this... -A/C is set at 60 just to get thru the day. HELP!!!!!!!!
  2. jka

    jka New Member

    i'm sorry i don't know what is causing your problem or what to do for it.have you tried cortizone cream?and is red like a burn or does your skin just burn?i do get burning pains in my muscles,but that comes and goes.it also doesn't sound as sever as yours.i really hope you find some relief soon.i'm sorry i can't help you.

    kathy c

    tried a cool bath ?
  3. Shirl

    Shirl New Member

    This is just a thought, but could it be one of your medications? I know my daughter was given an antibotic and she was allergic to it, she had a rash all over her body.

    What about food?
    I know if I eat anything with hot pepper in it (not black pepper), my body will get red, and I feel like I am living in a furnace.

    This only has happened in the last few years, before this I would eat boiled shrimp, crabs, crawfish etc. loaded with Cayenne pepper.

    I also grow hot peppers, now I can't even pick them without gloves, they will have my hands on fire. I need to use gloves.
    Why do I grow them??? Good question, my daughter and son's love them.

    Shalom, Shirl
    [This Message was Edited on 06/12/2003]
  4. Jen F

    Jen F New Member

    but do you sleep on a heating pad?

    I know someone who got a burn when fell asleep with heating pad on.

    Just a thought.

    Hope you find out what's wrong. sounds v. uncomfortable and concerning.

    also, maybe an allergic reaction. Does calamine lotion help? or aloe? have you tried taking an antihistamine like benadryl?

    do you use a scent free clothes detergent and fab softener? are you sensitive to certain fabrics?

    let us know what happens, please.
  5. Jen F

    Jen F New Member

    how ya doing golubs?

    what happened with your burning?

    I now have skin burning on my entire body, probably from Tylenol 3.

    Let us know how you resolved this problem.

    Thanks.

    Jen F